MathSciNet Relay Station
MathSciNet bibliographic data
MR1176713 65D20 (33C10)
MacLeod, Allan J. Chebyshev expansions for modified Struve and related functions. Math. Comp. 60 (1993), no. 202, 735–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement